# SDR SWIA202055369

- Difficulty date: December 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670321771
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL ATTACH ANGLE CORRODED AT FS 319.70 AT RBL 36.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED ATTACH ANGLE, IAW CRJ 700 SRM 51-42-06-001-001 (A01) AND 51-42-21-001-001 (A01).  SEE CONTINUECARD FOR MAINTENANCE PERFORMED.
